# SDR AALA20120326016

- Difficulty date: March 25, 2012
- Submitted: March 27, 2012
- Operation: Air carrier
- Aircraft: N787AL
- Make and model: Boeing 777223
- Aircraft serial: 30010
- Aircraft time: 49,522 hours, 6,012 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN LOOSE AT LEFT NUMBER 4 DOORWAY.  SECURED EMERGENCY EXIT SIGN AT LEFT NUMBER 4 DOORWAY.  OPS CHECK NORMAL.
